Vol. 11, No. 5, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 3, 363–541
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals

Vol. 11, No. 5, 2018

On the minuscule representation of type $B_n$

William J. Cook and Noah A. Hughes

Pythagorean orthogonality of compact sets

Pallavi Aggarwal, Steven Schlicker and Ryan Swartzentruber

Different definitions of conic sections in hyperbolic geometry

Patrick Chao and Jonathan Rosenberg

The Fibonacci sequence under a modulus: computing all moduli that produce a given period

Alex Dishong and Marc S. Renault

On the faithfulness of the representation of $\mathrm{GL}(n)$ on the space of curvature tensors

Corey Dunn, Darien Elderfield and Rory Martin-Hagemeyer

Quasipositive curvature on a biquotient of Sp$(3)$

Jason DeVito and Wesley Martin

Symmetric numerical ranges of four-by-four matrices

Shelby L. Burnett, Ashley Chandler and Linda J. Patton

Counting eta-quotients of prime level

Allison Arnold-Roksandich, Kevin James and Rodney Keaton

The $k$-diameter component edge connectivity parameter

Nathan Shank and Adam Buzzard

Time stopping for Tsirelson's norm

Kevin Beanland, Noah Duncan and Michael Holt

Enumeration of stacks of spheres

Lauren Endicott, Russell May and Sienna Shacklette

Rings isomorphic to their nontrivial subrings

Jacob Lojewski and Greg Oman

On generalized MacDonald codes

Padmapani Seneviratne and Lauren Melcher

A simple proof characterizing interval orders with interval lengths between 1 and $k$

Simona Boyadzhiyska, Garth Isaak and Ann N. Trenk